Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 15, Number 3

Type II unprojection
Stavros Argyrios Papadakis.
J. Algebraic Geom. 15 (2006), 399-414
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219843
Deforming $l$-adic representations of the fundamental group of a smooth variety
J. P. Pridham.
J. Algebraic Geom. 15 (2006), 415-442
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219844
Desingularization of toric and binomial varieties
Edward Bierstone and Pierre D. Milman.
J. Algebraic Geom. 15 (2006), 443-486
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219845
Stability manifold of $\mathbb{P}^{1}$
So Okada.
J. Algebraic Geom. 15 (2006), 487-505
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219846
On quasi-reductive group schemes
Gopal Prasad and Jiu-Kang Yu; with an appendix by Brian Conrad.
J. Algebraic Geom. 15 (2006), 507-549
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219847
Holomorphic maps onto varieties of non-negative Kodaira dimension
Jun-Muk Hwang, Stefan Kebekus and Thomas Peternell.
J. Algebraic Geom. 15 (2006), 551-561
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219848
The Grothendieck-Lefschetz theorem for normal projective varieties
G. V. Ravindra and V. Srinivas.
J. Algebraic Geom. 15 (2006), 563-590
Abstract, references and article information
Full-text PDF
MathSciNet review: 2219849
American Mathematical Society